American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Paweł Domański. Notes on Real Analytic Functions and Classical Operators. Contemporary Mathematics 561 (2012) 3-47.
Book volume table of contents   
View Article: PDF

[2] P. Domanski and D. Vogt. Infinite systems of linear equations for real analytic functions. Proc. Amer. Math. Soc. 132 (2004) 3607-3614. MR 2084083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski. On the number of solutions of an algebraic equation on the curve $y = e^x + \sin x, x > 0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999) 1057-1064. MR 1476134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lou van den Dries and Patrick Speissegger. The real field with convergent generalized power series. Trans. Amer. Math. Soc. 350 (1998) 4377-4421. MR 1458313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. M. Gadea and J. Muñoz Masqué. $A$-differentiability and $A$-analyticity. Proc. Amer. Math. Soc. 124 (1996) 1437-1443. MR 1301495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick Ahern and Jean-Pierre Rosay. Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables . Trans. Amer. Math. Soc. 347 (1995) 543-572. MR 1276933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eric J. Howard. Analyticity of almost everywhere differentiable functions . Proc. Amer. Math. Soc. 110 (1990) 745-753. MR 1027093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. Izuchi. The one-radius theorem is not true for bounded real-analytic functions . Proc. Amer. Math. Soc. 103 (1988) 823-830. MR 947666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nicola Garofalo and Paul B. Garrett. $A\sb p$-weight properties of real analytic functions in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 96 (1986) 636-642. MR 826494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Masaaki Tsuchiya. Analyticity preserving properties of resolvents for degenerate diffusion operators in one dimension . Proc. Amer. Math. Soc. 90 (1984) 91-94. MR 722422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marian Boykan Pour-El and Ian Richards. Computability and noncomputability in classical analysis . Trans. Amer. Math. Soc. 275 (1983) 539-560. MR 682717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] B. O. Koopman and A. B. Brown. On the covering of analytic loci by complexes . Trans. Amer. Math. Soc. 34 (1932) 231-251. MR 1501636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1